Existence and continuous dependence of solutions of boundary value problems
Differencialʹnye uravneniâ, Tome 15 (1979) no. 8, pp. 1520-1521
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1979_15_8_a17,
author = {A. Ya. Lepin},
title = {Existence and continuous dependence of solutions of boundary value problems},
journal = {Differencialʹnye uravneni\^a},
pages = {1520--1521},
year = {1979},
volume = {15},
number = {8},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1979_15_8_a17/}
}
A. Ya. Lepin. Existence and continuous dependence of solutions of boundary value problems. Differencialʹnye uravneniâ, Tome 15 (1979) no. 8, pp. 1520-1521. http://geodesic.mathdoc.fr/item/DE_1979_15_8_a17/